Vol. 1, No. 1, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Welcome to the Tunisian Journal of Mathematics
1–2

Ahmed Abbes and Ali Baklouti

Partial resolution by toroidal blow-ups
3–12

János Kollár

Construction of a stable blowup solution with a prescribed behavior for a non-scaling-invariant semilinear heat equation
13–45

Giao Ky Duong, Van Tien Nguyen and Hatem Zaag

Troisième groupe de cohomologie non ramifiée des hypersurfaces de Fano
47–57

Jean-Louis Colliot-Thélène

On the ultimate energy bound of solutions to some forced second-order evolution equations with a general nonlinear damping operator
59–72

Alain Haraux

On the irreducibility of some induced representations of real reductive Lie groups
73–107

Wee Teck Gan and Atsushi Ichino

Truncated operads and simplicial spaces
109–126

Michael S. Weiss

From compressible to incompressible inhomogeneous flows in the case of large data
127–149

Raphaël Danchin and Piotr Bogusław Mucha